Alert archive / Massachusetts / Small Craft Advisories in 2015

Small Craft Advisory 296, NWS Boston/Norton, MA

December 25, 2015

NWS Boston/Norton, MA issued this small craft advisory at Dec 25, 2015, 3:17 PM EST. It took effect at Dec 26, 2015, 1:00 AM EST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2015, 3:17 PM EST (20:17 UTC)
In effect from
Dec 26, 2015, 1:00 AM EST
Expired
Dec 26, 2015, 4:15 AM EST
In force
3 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

114 
WHUS71 KBOX 252017
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
317 PM EST FRI DEC 25 2015

ANZ255-256-260430-
/O.CAN.KBOX.SW.Y.0014.000000T0000Z-151226T0500Z/
/O.NEW.KBOX.SC.Y.0296.151226T0600Z-151227T1200Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
317 PM EST FRI DEC 25 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 7 AM EST
SUNDAY...

* WINDS AND SEAS...NORTH WINDS TONIGHT TURNING OUT OF THE EAST
  SATURDAY INTO SUNDAY MORNING. OVERALL ... 10 TO 20 KT WITH
  GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-260430-
/O.NEW.KBOX.SC.Y.0296.151226T0600Z-151227T1200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
317 PM EST FRI DEC 25 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 7 AM EST
SUNDAY...

* WINDS AND SEAS...NORTH WINDS TONIGHT TURNING OUT OF THE EAST
  SATURDAY INTO SUNDAY MORNING. OVERALL ... 10 TO 20 KT WITH
  GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
2 follow-up statements
384 
WHUS71 KBOX 260335
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1035 PM EST FRI DEC 25 2015

ANZ254>256-261145-
/O.CON.KBOX.SC.Y.0296.151226T0600Z-151227T1200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1035 PM EST FRI DEC 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RLG

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
991 
WHUS71 KBOX 260915
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
415 AM EST SAT DEC 26 2015

ANZ254>256-261715-
/O.CAN.KBOX.SC.Y.0296.000000T0000Z-151227T1200Z/
/O.NEW.KBOX.SC.Y.0297.151227T1000Z-151227T2300Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
415 AM EST SAT DEC 26 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 6 PM EST SUNDAY.

* WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-261715-
/O.NEW.KBOX.SC.Y.0297.151227T1700Z-151227T2300Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
415 AM EST SAT DEC 26 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM EST SUNDAY.

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RLG

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 9:51 AM EST, 5 hours 26 minutes earlier.

Area forecast discussion, Dec 25, 9:51 AM EST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
951 AM EST FRI DEC 25 2015

.SYNOPSIS...

QUIET AND MILD WEATHER THROUGH TONIGHT WITH LIGHT RAIN POSSIBLE
ALONG THE SOUTH COAST. HIGH PRESSURE MOVES OFFSHORE SATURDAY
MORNING. LOW PRESSURE RACES OUT OF THE MIDWEST...PASSING ACROSS
NORTHERN NEW ENGLAND SUNDAY...WHILE SWINGING A COLD FRONT ACROSS
SOUTHERN NEW ENGLAND. HIGH PRESSURE BRINGS COOLER AIR MONDAY. A
STORM LIFTING OUT OF TEXAS WILL SPREAD GULF MOISTURE OVER NEW
ENGLAND TUESDAY...AND BRING A ROUND OF WINTRY PRECIPITATION.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

10 AM UPDATE ...

FOG HAS FOR THE MOST PART ERODED PER A CHECK ON LOCAL AREA WEBCAMS.
ONLY MIST LINGERS IN THE RIVER VALLEYS AND NEAR BODIES OF WATER ...
BUT SHOULD DISSIPATE IN THE NEXT HOUR AS THE WINTER-SUN CONTINUES
TO RISE. LIGHT WINDS BENEATH HIGH PRESSURE WITH SCATTERED TO BROKEN
MID-LEVEL CLOUD DECKS ... WE SHOULD WARM UP APPRECIABLY INTO THE
LOW-60S ... POTENTIALLY CLOSE IF NOT BREAKING HIGH TEMPERATURE RECORDS
ACROSS THE AREA.

CLOUDS WILL BE ON THE INCREASE LATE AHEAD OF SOME WEAK S-STREAM
ENERGY MEETING UP WITH A COLD FRONT ALONG THE LEADING EDGE OF
COOLER HIGH PRESSURE OUT OF CANADA. COULD SEE SOME SHOWERY WEATHER
ENTER THE N/W-PORTIONS OF S NEW ENGLAND. TAILORED SLIGHT CHANCE
POPS AS FRONTOGENESIS MEETS UP WITH LOW-LEVEL WARM-MOIST ISENTROPIC
ASCENT. HRRR HAS A TREND FOR A LINE OF LIGHT WET- WEATHER.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...

TONIGHT ...

ADJUSTED FORECAST TO SUGGEST A SLIGHT CHANCE OF SHOWERS ACROSS THE
INTERIOR WITH A BETTER CHANCE ALONG THE S-COAST. THIS AS A COLD
FRONT SWEEP S AHEAD OF COOL HIGH PRESSURE OUT OF CANADA ... MEETING
UP WITH S-STREAM ENERGY AND WEAK WARM-MOIST ISENTROPIC ASCENT
WITHIN THE LOW-LEVELS. NOTHING SUBSTANTIAL. CLOUDS BLANKETING THE
AREA AS WINDS REVERT OUT OF THE N BEHIND THE COLD FRONT USHERING
DRY AIR S ALONG WITH COOLER AIR. COLD AIR ADVECTION PROCEEDING INTO
MORNING ... SHOULD SEE LOWS BOTTOM OUT AROUND THE UPPER-30S.

SATURDAY ...

HIGH PRESSURE MOVES OFFSHORE RESULTING IN A MOSTLY DRY MORNING. RAIN
CHANCES INCREASE THROUGH THE AFTERNOON AS LOW PRESSURE APPROACHES
FROM THE GREAT LAKES. BETWEEN THE COOLER AIR IN THE REGION AND
ONSHORE FLOW...EXPECT HIGHS STILL ABOVE NORMAL BUT BACK DOWN IN
THE MID 40S TO AROUND 50.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...

BIG PICTURE...

NOT MANY CHANGES IN 25/00Z GUIDANCE. LONGWAVE PATTERN STILL FAVORS
A MID LEVEL RIDGE OVER THE EAST...WITH A DEEP TROUGH OVER THE
WESTERN USA. FOR THE MOST PART...THIS TREND WILL CONTINUE.
ALTHOUGH THERE WILL BE SOME VARIATIONS AS VARIOUS SHORTWAVES MOVE
THROUGH THE LARGER PATTERN. THIS SHOULD MEAN OUR RATHER ACTIVE
WEATHER PATTERN CONTINUES INTO NEXT WEEK.

WE STILL EXPECT ABOVE NORMAL TEMPERATURES OVER THIS WEEKEND...THEN
TURNING COLDER SUNDAY NIGHT/MONDAY. LOW LEVEL EAST FLOW AND
PRECIPITATION AROUND TUESDAY MAY MAINTAIN THE COLDER AIR...BUT
THE TREND SHOULD THEN BE FOR LESS COLD FOR THE LATTER HALF OF NEXT
WEEK.

MODELS ARE SIMILAR ON THE OVERALL PATTERN...WITH SOME DIFFERENCES
IN THE DETAILS. WITH TEMPERATURES NEAR FREEZING THOUGH...THESE
DIFFERENCES COULD HAVE A BIG IMPACT ON THE ULTIMATE FORECAST
OUTCOME.

THE DAILIES...

SATURDAY NIGHT-SUNDAY...STRONG JET DYNAMICS CONTINUE NEAR OUR
REGION. ABOVE NORMAL TEMPERATURES CONTINUE AS A LOW PRESSURE
PASSE US BY TO OUR WEST. THIS SHOULD MEAN ALL RAIN FOR
PRECIPITATION TYPE.

WITH A WARM FRONT TO OUR NORTH EARLY SUNDAY MORNING...WE MAY
ACTUALLY HAVE A SHORT BREAK IN RAINFALL. BUT CHANCE POPS CONTINUE
INTO THE AFTERNOON AS A MID LEVEL SHORTWAVE AND COLD FRONT MOVES
THROUGH THE REGION.

MONDAY...HIGH PRESSURE OVER CANADA BRINGS COLD ADVECTION. THE
INITIAL SURGE OF COLDER AIR SHOULD RESULT IN BETTER MIXING...AND
GUSTY WINDS.

MONDAY NIGHT-TUESDAY...SURFACE HIGH PRESSURE REMAINS IN PLACE
OVER THE MARITIMES. THIS SHOULD HOLD THE COLD AIR IN PLACE AS A
STORM TRACK FROM TEXAS INTO THE GREAT LAKES. LATEST TRENDS IN THE
GUIDANCE IS TOWARD A COLDER SOLUTION. STILL NOT A CERTAINTY
THOUGH. 25/00Z GEFS SHOWS A REASONABLE SPREAD AMONG THE INDIVIDUAL
MEMBERS. THIS SPREAD EXPANDS QUITE A BIT TUESDAY AFTERNOON INTO
TUESDAY NIGHT.

AS THIS IS JUST A DAY 5 FORECAST...THERE REMAINS PLENTY OF
UNCERTAINTY IN THE PRECIPITATION TYPE DETAILS. LATEST FORECAST
SOUNDINGS SHOW AT LEAST A FEW HOURS OF SNOW ACROSS MOST OF
SOUTHERN NEW ENGLAND. THE BIG QUESTION WILL BE HOW LONG THE COLD
AIR CAN BE HELD IN PLACE. STILL THE POSSIBILITY OF SOME RAIN...
SLEET...RAIN...OR EVEN SOME FREEZING RAIN IN SPOTS. THIS WILL NEED
TO BE MONITORED OVER THIS WEEKEND AS MORE INFORMATION COMES IN.

WEDNESDAY-THURSDAY...ANOTHER SHORTWAVE MOVES THROUGH OUR REGION
AND DRIVES A COLD FRONT THROUGH NEW ENGLAND WEDNESDAY NIGHT OR
THURSDAY. WE WILL MENTION CHANCE POPS WITH THIS FRONTAL PASSAGE.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...

FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH SATURDAY/ ...

TODAY ... HIGH CONFIDENCE.

VFR. LOW-END VFR CIGS DOWN TO MVFR POSSIBLY RETURNING TOWARDS
EVENING AHEAD OF AN APPROACHING SWEEPING COLD FRONT. MAY ALSO HAVE
TO CONTEND WITH SOME VSBY ISSUES ALONG THE S-COAST AS WELL.

TONIGHT ... HIGH CONFIDENCE.

LOW RISK MVFR CONTINUES ALONG THE S-COAST TILL THE COLD FRONT
SWEEPS THE TERMINALS. -SHRA POSSIBLE ALONG AND AHEAD. BEHIND THE
FRONT WINDS BACK N.

SATURDAY ... MODERATE CONFIDENCE.

VFR TO START...THEN DETERIORATING CONDITIONS EXPECTED DURING THE
AFTERNOON AS RAIN MOVES INTO THE REGION.

KBOS TERMINAL...
COULD BE A SLIGHT CHANCE OF -SHRA DURING THE EVENING. OTHERWISE
LOW- END VFR AT WORST.

KBDL TERMINAL...
VFR. SLIGHT CHANCE OF -SHRA INTO EVENING PRIOR TO A COLD FRONT
SWEEPING THE TERMINAL AROUND 3Z.

OUTLOOK /SATURDAY NIGHT THROUGH TUESDAY/...

SATURDAY NIGHT-SUNDAY ... MODERATE CONFIDENCE.

CIGS/VSBYS LOWERING TO AT LEAST MVFR SATURDAY NIGHT WITH AREAS OF
IFR IN RAIN AND FOG. A WARM FRONT LIFTS NORTH OF THE REGION SUNDAY
WHICH SHOULD BRING IMPROVING CONDITIONS. STILL EXPECT MVFR CIGS
AND SCATTERED MVFR/IFR VSBYS IN SHOWERS. LOW LEVEL WIND SHEAR A
CONCERN... ESPECIALLY SOUTH OF BOSTON AS A 45-50 KNOT LOW LEVEL
JET MOVES OVERHEAD.

MONDAY ... MODERATE CONFIDENCE.

VFR AS HIGH PRESSURE MOVES OVER NEW ENGLAND. NORTH TO NORTHWEST
WINDS WILL INCREASE WITH GUSTS TO 25 KT POSSIBLE ALONG THE COASTAL
PLAIN AND ISLANDS.

TUESDAY ... LOW CONFIDENCE.

CONDITIONS LOWERING TO IFR IN DEVELOPING SNOW. SNOW POSSIBLY
CHANGING TO SLEET/FREEZING RAIN INLAND...WITH RAIN TOWARD THE
COAST DURING THE AFTERNOON. CIGS/VSBYS MAY IMPROVE TO MVFR IN THE
RAIN.

&&

.MARINE...

FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH SATURDAY/ ... HIGH CONFIDENCE.

SMALL CRAFT ADVISORIES REMAIN IN PLACE FOR THE SOUTHERN OUTER
WATERS FOR SEAS GREATER THAN 5 FEET. SEAS DIMINISH THROUGH THE
PERIOD AS HIGH PRESSURE BUILDS OVER THE WATERS. WINDS REMAIN LESS
THAN 15 KTS THROUGH TONIGHT THEN INCREASE TO AROUND 20 KTS
SATURDAY. VISIBILITIES WILL LIKELY BE LIMITED FOR A PORTION OF THE
DAY TODAY IN DENSE FOG.

OUTLOOK /SATURDAY NIGHT THROUGH TUESDAY/ ...

SATURDAY NIGHT-SUNDAY ... MODERATE CONFIDENCE.

WARM FRONT MOVES NORTH ACROSS THE WATERS LATE SATURDAY NIGHT OR
SUNDAY MORNING...BRINGING POOR VSBYS IN RAIN AND FOG. BEHIND THIS
WARM FRONT...WINDS AND SEAS INCREASE OUT OF THE SOUTH AND
SOUTHWEST. SOUTHWEST WINDS WILL GUST TO 25-30 KNOTS. SEAS WILL
BUILD TO 5-8 FEET...MAINLY ON THE OUTER WATERS AND EXPOSED
SOUTHERN WATERS. SMALL CRAFT ADVISORIES ARE EXPECTED TO BE NEEDED.

MONDAY ... MODERATE CONFIDENCE.

A LULL IN THE PRECIPITATION. NORTHWEST WINDS WILL GUST 25-30
KNOTS. THIS WILL KEEP ROUGH SEAS OF 5-8 FEET ACROSS THE OUTER
COASTAL WATER. SMALL CRAFT ADVISORIES LIKELY TO CONTINUE.

TUESDAY ... LOW CONFIDENCE.

ANOTHER WEATHER SYSTEM MOVES PAST NEW ENGLAND...WITH SNOW
CHANGING TO RAIN OVER THE WATERS. INCREASING EAST TO NORTHEAST
WINDS WITH SPEEDS REACHING 25 TO 30 KNOTS. SEAS AGAIN BUILD 5-9
FEET...HIGHEST ON THE OUTER WATERS. SMALL CRAFT ADVISORY LIKELY TO
BE NEEDED.

&&

.CLIMATE...

RECORD HIGH MINIMUM TEMPERATURES FOR FRIDAY 12/25...

BOSTON      44/2014
PROVIDENCE  46/1979
HARTFORD    43/2014
WORCESTER   47/1964

RECORD HIGH TEMPERATURES FOR FRIDAY 12/25...

BOSTON	 	65/1889
PROVIDENCE	63/2014
HARTFORD	64/1964
WORCESTER	60/1964

RECORD HIGH TEMPERATURES FOR SUNDAY 12/27...

BOSTON	 	61/1949
PROVIDENCE	59/1973
HARTFORD	60/1949
WORCESTER   58/1895

&&

.BOX WATCHES/WARNINGS/ADVISORIES...

CT...NONE.
MA...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EST SATURDAY FOR ANZ254>256.
     SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR ANZ235-
     237.

&&

SYNOPSIS...BELK/RLG
NEAR TERM...BELK/RLG/SIPPRELL
SHORT TERM...RLG
LONG TERM...BELK
AVIATION...BELK/RLG/SIPPRELL
MARINE...BELK/RLG
CLIMATE...WFO BOX STAFF
Hazardous weather outlook, Dec 25, 9:08 AM EST, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
908 AM EST FRI DEC 25 2015

CTZ002>004-MAZ002>024-026-RIZ001>008-261415-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
908 AM EST FRI DEC 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MONDAY NIGHT INTO TUESDAY...THERE IS A MODERATE RISK FOR A WINTRY
MIX OF PRECIPITATION IN THE FORM OF SNOW...SLEET...AND FREEZING
RAIN TO IMPACT A MAJORITY OF SOUTHERN NEW ENGLAND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-261415-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
908 AM EST FRI DEC 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SUNDAY...THERE IS A LOW RISK FOR SOUTHWESTERLY GALES ACROSS ALL
WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 10:00 AM ESTSmall Craft Advisory for Hazardous SeasBOX5 hr

Nearby

Small Craft Advisories in Massachusetts, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.